MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Restenosis (4576)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 patient age: 60 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023 the subject underwent treatment with this 6x120, 130 cm eluvia stent as part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa), left mid sfa, and left distal sfa, with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 260 mm lesion length with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii class c lesion.Prior to target lesion treatment with the study device, pre-dilation was performed using 3 mm x 40 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, and 5 mm x 220 mm pta balloon.Treatment of the target lesion was performed by placement of 6 mm x 150 mm, 6 mm x 120 mm and 6 mm x 80 mm eluvia drug eluting stents, study devices.Following treatment was performed by dilation using 6 mm x 220 mm pta balloon.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital with complaints of severe left leg pain with walking 1 block which had worsened over the past month.The subject also reported occasional numbness in the left foot which improved after movement and rutherford assessment revealed category 3 claudication in left leg.On (b)(6) 2024, the subject was admitted to the hospital for planned angiogram with possible intervention.The subject was noted to have severe peripheral artery disease with in-stent restenosis of the left distal common femoral artery to left proximal superficial femoral artery.On the same day, 65% in-stent restenosis was noted in the left distal common femoral artery and left proximal sfa and was treated by balloon angioplasty using cutting balloon and drug coated balloon.Post procedure, the final residual stenosis was noted to be 0%.On (b)(6) 2024, the subject was discharged from the hospital on aspirin and plavix.
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023 the subject underwent treatment with this 6x120, 130 cm eluvia stent as part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa), left mid sfa, and left distal sfa, with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 260 mm lesion length with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii class c lesion.Prior to target lesion treatment with the study device, pre-dilation was performed using 3 mm x 40 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, and 5 mm x 220 mm pta balloon.Treatment of the target lesion was performed by placement of 6 mm x 150 mm, 6 mm x 120 mm and 6 mm x 80 mm eluvia drug eluting stents, study devices.Following treatment was performed by dilation using 6 mm x 220 mm pta balloon.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital with complaints of severe left leg pain with walking 1 block which had worsened over the past month.The subject also reported occasional numbness in the left foot which improved after movement and rutherford assessment revealed category 3 claudication in left leg.On (b)(6) 2024, the subject was admitted to the hospital for planned angiogram with possible intervention.The subject was noted to have severe peripheral artery disease with in-stent restenosis of the left distal common femoral artery to left proximal superficial femoral artery.On the same day, 65% in-stent restenosis was noted in the left distal common femoral artery and left proximal sfa and was treated by balloon angioplasty using cutting balloon and drug coated balloon.Post procedure, the final residual stenosis was noted to be 0%.On (b)(6) 2024, the subject was discharged from the hospital on aspirin and plavix.It was further reported that on (b)(6) 2024, bilateral lower extremity angiography revealed: left lower extremity (target limb): minimal luminal irregularities in common iliac artery and external iliac artery; 90% stenosis from distal common femoral artery to proximal superficial femoral artery; 30% stenosis from proximal sfa to distal sfa; 60% stenosis in distal sfa; mild diffuse disease throughout the popliteal artery with 55% stenosis in mid popliteal artery; 30% stenosis from proximal to mid portion of anterior tibial artery; 40% stenosis in tibioperoneal trunk; 30% stenosis from proximal to mid portion of posterior tibial artery.On (b)(6) 2024, 354 days post index procedure, 90% in-stent restenosis was noted from the left distal common femoral artery to left proximal sfa and was treated by balloon angioplasty using 6mm x 20mm peripheral cutting balloon and 6mm x 40mm inpact drug coated balloon.Final angiography demonstrated brisk flow with no evidence of flow-limiting dissection or perforation.
 
Additional Manufacturer Narrative
A2 patient age: 60 years old (at the time of enrollment).
 
Additional Manufacturer Narrative
A2 patient age: 60 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023 the subject underwent treatment with this 6x120, 130 cm eluvia stent as part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa), left mid sfa, and left distal sfa, with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 260 mm lesion length with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii class c lesion.Prior to target lesion treatment with the study device, pre-dilation was performed using 3 mm x 40 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, and 5 mm x 220 mm pta balloon.Treatment of the target lesion was performed by placement of 6 mm x 150 mm, 6 mm x 120 mm and 6 mm x 80 mm eluvia drug eluting stents, study devices.Following treatment was performed by dilation using 6 mm x 220 mm pta balloon.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital with complaints of severe left leg pain with walking 1 block which had worsened over the past month.The subject also reported occasional numbness in the left foot which improved after movement and rutherford assessment revealed category 3 claudication in left leg.On (b)(6) 2024, the subject was admitted to the hospital for planned angiogram with possible intervention.The subject was noted to have severe peripheral artery disease with in-stent restenosis of the left distal common femoral artery to left proximal superficial femoral artery.On the same day, 65% in-stent restenosis was noted in the left distal common femoral artery and left proximal sfa and was treated by balloon angioplasty using cutting balloon and drug coated balloon.Post procedure, the final residual stenosis was noted to be 0%.On (b)(6) 2024, the subject was discharged from the hospital on aspirin and plavix.It was further reported that on (b)(6) 2024, bilateral lower extremity angiography revealed: left lower extremity (target limb): minimal luminal irregularities in common iliac artery and external iliac artery; 90% stenosis from distal common femoral artery to proximal superficial femoral artery; 30% stenosis from proximal sfa to distal sfa; 60% stenosis in distal sfa; mild diffuse disease throughout the popliteal artery with 55% stenosis in mid popliteal artery; 30% stenosis from proximal to mid portion of anterior tibial artery; 40% stenosis in tibioperoneal trunk; 30% stenosis from proximal to mid portion of posterior tibial artery.On (b)(6) 2024, 354 days post index procedure, 90% in-stent restenosis was noted from the left distal common femoral artery to left proximal sfa and was treated by balloon angioplasty using 6mm x 20mm peripheral cutting balloon and 6mm x 40mm inpact drug coated balloon.Final angiography demonstrated brisk flow with no evidence of flow-limiting dissection or perforation.It was further reported that on (b)(6) 2023 the target lesion #001 was also in the left ostial superficial femoral artery.
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023 the subject underwent treatment with this 6x120, 130 cm eluvia stent as part of a clinical trial.The target lesion # 001 was in the left proximal superficial femoral artery (sfa), left mid sfa, and left distal sfa, with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 260 mm lesion length with 100% stenosis and was classified as transatlantic inter society consensus (tasc) ii class c lesion.Prior to target lesion treatment with the study device, pre-dilation was performed using 3 mm x 40 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, and 5 mm x 220 mm pta balloon.Treatment of the target lesion was performed by placement of 6 mm x 150 mm, 6 mm x 120 mm and 6 mm x 80 mm eluvia drug eluting stents, study devices.Following treatment was performed by dilation using 6 mm x 220 mm pta balloon.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital with complaints of severe left leg pain with walking 1 block which had worsened over the past month.The subject also reported occasional numbness in the left foot which improved after movement and rutherford assessment revealed category 3 claudication in left leg.On (b)(6) 2024, the subject was admitted to the hospital for planned angiogram with possible intervention.The subject was noted to have severe peripheral artery disease with in-stent restenosis of the left distal common femoral artery to left proximal superficial femoral artery.On the same day, 65% in-stent restenosis was noted in the left distal common femoral artery and left proximal sfa and was treated by balloon angioplasty using cutting balloon and drug coated balloon.Post procedure, the final residual stenosis was noted to be 0%.On (b)(6) 2024, the subject was discharged from the hospital on aspirin and plavix.It was further reported that on (b)(6) 2024, bilateral lower extremity angiography revealed: left lower extremity (target limb): minimal luminal irregularities in common iliac artery and external iliac artery; 90% stenosis from distal common femoral artery to proximal superficial femoral artery; 30% stenosis from proximal sfa to distal sfa; 60% stenosis in distal sfa; mild diffuse disease throughout the popliteal artery with 55% stenosis in mid popliteal artery; 30% stenosis from proximal to mid portion of anterior tibial artery; 40% stenosis in tibioperoneal trunk; 30% stenosis from proximal to mid portion of posterior tibial artery.On (b)(6) 2024, 354 days post index procedure, 90% in-stent restenosis was noted from the left distal common femoral artery to left proximal sfa and was treated by balloon angioplasty using 6mm x 20mm peripheral cutting balloon and 6mm x 40mm impact drug coated balloon.Final angiography demonstrated brisk flow with no evidence of flow-limiting dissection or perforation.It was further reported that on (b)(6) 2023 the target lesion # 001 was also in the left ostial superficial femoral artery.
 
Additional Manufacturer Narrative
A2 patient age: 60 years old (at the time of enrollment).

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22132235
Report Number2124215-2025-34444
Device Sequence Number7424853
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)240927(10)30413410
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0030838080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer08/18/2025
11/17/2025
12/31/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/09/2025
12/02/2025
01/22/2026
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityHispanic